| Model Number |
3341254 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Wrinkling (2613)
| Date of Event |
03/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: fat grafting.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a caucasian female patient underwent a breast reconstruction primary with mentor memoryshape breast implant 485cc and experienced bilateral wrinkling and asymmetry on the right side post-operatively, which required fat grafting on (b)(6) 2021.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right breast prosthesis.
Additional Manufacturer Narrative
See h11 for correction details.Manufacturer¿s reference number: (b)(4) on (b)(6) 2023, it was noticed h6.Health effect - impact code was incorrect in the previous report.The correct code (f19 surgical intervention) has been populated in the appropriate field.
Additional Manufacturer Narrative
On apr 18, 2025, additional information was received as follows: on (b)(6) 2025 , the patient presented to the healthcare professional with a left-sided seroma and anaplastic large cell lymphoma (bia-alcl).Fluid sample was aspirated and send for cultures and cytology testing.Both events are still ongoing.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On may 8, 2025, additional information was received indicating anaplastic large cell lymphoma & seroma were resolved on (b)(6) 2025, with breast implant removal surgery was performed.Both breast implants were removed and replaced with memorygel breast implants.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On jun 3, 2025, it was noticed the following information was erroneously omitted from the previous report: h6 health effect - impact code has been populated as f1903 to reflect device explantation.The patient also reportedly experienced anisomastia on the left side.The replacement device serial numbers were reported as (b)(6).Manufacturer¿s reference number: (b)(4).